DOI QR코드

DOI QR Code

REMARKS ON ABSOLUTELY STAR-LINDELOF SPACES

  • Song, Yan-Kui (Department of Mathematics, Nanjing Normal University)
  • Published : 2004.05.01

Abstract

Vaughan proved that if X is countably compact, then the Alexandroff duplicate A(X) is acc. In this note, we give an example to show that the result can not be generalized to star-Lindelof spaces. Moreover, we give a positive result.

References

  1. Q and A in General Topology v.16 no.2 Star-Lindelof and absolutely star-Lindelof spaces M.Bonanzinga
  2. Chinese Ann. Math. Ser. v.4A no.5 A class of topological spaces containing Lindelof spacs and separable spaces M.M.Dai
  3. Topology Appl. v.39 no.1 Star covering properties E.K.van Douwen;G.M.Reed;A.W.Roscoe;I.J.Tree https://doi.org/10.1016/0166-8641(91)90077-Y
  4. Revised and completed edition General Topology R.Engelking
  5. Topology Appl. v.58 no.1 Absolutely countably compact spaces M.V.Matveev https://doi.org/10.1016/0166-8641(94)90074-4
  6. Topological Atlas preprint no.330 A survey on star-covering properties M.V.Matveev
  7. Topology Appl. v.119 no.2 How weak is weak extent M.V.Matveev https://doi.org/10.1016/S0166-8641(01)00061-X
  8. Fund. Math. v.41 On completely regular spaces S.Mrowka
  9. The Eighth Prague Topolegical Symposium Absolute countable compactness and property(a) J.E.Vaughan

Cited by

  1. Versions of properties (a) and (pp) vol.158, pp.12, 2011, https://doi.org/10.1016/j.topol.2011.05.010